A characterization of the exponential and logarithmic functions by functional equations
Fundamenta Mathematicae, Tome 52 (1963) no. 3, pp. 283-288
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_52_3_283_288,
author = {M. Kuczma},
title = {A characterization of the exponential and logarithmic functions by functional equations},
journal = {Fundamenta Mathematicae},
pages = {283--288},
year = {1963},
volume = {52},
number = {3},
doi = {10.4064/fm-52-3-283-288},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-52-3-283-288/}
}
TY - JOUR AU - M. Kuczma TI - A characterization of the exponential and logarithmic functions by functional equations JO - Fundamenta Mathematicae PY - 1963 SP - 283 EP - 288 VL - 52 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-52-3-283-288/ DO - 10.4064/fm-52-3-283-288 LA - en ID - 10_4064_fm_52_3_283_288 ER -
%0 Journal Article %A M. Kuczma %T A characterization of the exponential and logarithmic functions by functional equations %J Fundamenta Mathematicae %D 1963 %P 283-288 %V 52 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-52-3-283-288/ %R 10.4064/fm-52-3-283-288 %G en %F 10_4064_fm_52_3_283_288
M. Kuczma. A characterization of the exponential and logarithmic functions by functional equations. Fundamenta Mathematicae, Tome 52 (1963) no. 3, pp. 283-288. doi: 10.4064/fm-52-3-283-288
Cité par Sources :